The w-Expansive With The Shadowing Property in g-Nonautonomous Discrete Dynamical Systems
Keywords:general nonautonomous dynamic, expansive, w-expansive, shadowing properties, uniform homeomorphism, topologically conjugate .
In this study, we define the w-expansive property of generic non-autonomous discrete dynamical systems. We also show how the w-expansive feature is preserved under conjugate, inverse limits, and iterate. In addition, we discuss the relationship between the w-expansive and shadowing properties in generic non-autonomous discrete dynamical systems.
Bowen, R., & Walters, P. Expansive One-Parameter Flows. Journal of differential Equations, 12(1), pp180-193. (1972)
Artigue, A. Expansive Dynamical Systems. (2015).
Artigue, A., Pacifico, M. J., & Vieitez, J. L. N-Expansive Homeomorphisms on Surfaces. Communications in Contemporary Mathematics, 19(01), 1650040, (2017).
Kolyada, S., & Snoha, L. Topological Entropy of Nonautonomous Dynamical Systems. Random and computational dynamics, 4(2), pp 205-233, (1996).
Vasisht, R., & Das, R.Generalizations of Expansiveness in Non-Autonomous Discrete Systems. Bulletin of the Iranian Mathematical Society, 48(2), pp 417-433, (2022).
Carvalho, B., & Cordeiro, W. N-Expansive Homeomorphisms With The Shadowing Property. Journal of Differential Equations, 261(6), pp3734-3755. (2016).
Hussein, B. A., & ALSHARA, I. Some Chaotic Properties for g-Non Autonomous Systems. Journal of Positive School Psychology, 6 (4) pp 4641-4647, (2022).
Jiang, Y., Lu, T., Pi, J., & Anwar, W. The Retentivity of Four Kinds of Shadowing Properties in Non-Autonomous Discrete Dynamical Systems. Entropy, 24(3), 397. (2022).
Mañé, R. Expansive Homeomorphisms and Topological Dimension. Transactions of the American Mathematical Society, 252, pp313-319. (1979).
Vasisht, R., & Das, R. Specification and Shadowing Properties for Non-autonomous Systems. Journal of Dynamical and Control Systems, 28, pp 481-492, (2021).
Thakkar, D., & Das, R. (2014). On Nonautonomous Discrete Dynamical Systems. International Journal of Analysis, (2014).
Sakai, K. Various Shadowing Properties for Positively Expansive Maps. Topology and its Applications, 131(1), 15-31, (2003).
Kwietniak, D., & Oprocha, P. A Note on The Average Shadowing Property for Expansive Maps. Topology and its Applications, 159(1), 19-27, (2012).
How to Cite
Copyright (c) 2023 Russl Aljoboury, Iftichar Mudhar Al-Sharaa
This work is licensed under a Creative Commons Attribution 4.0 International License.